Applied Mathematics

Vol.4 No.11(2013), Paper ID 38975, 5 pages

DOI:10.4236/am.2013.411200

 

On Expressing the Probabilities of Categorical Responses as Linear Functions of Covariates

 

Tejas A. Desai

 

The Adani Institute of Infrastructure Management, Ahmedabad, India

 

Copyright © 2013 Tejas A. Desai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Desai, T. (2013) On Expressing the Probabilities of Categorical Responses as Linear Functions of Covariates. Applied Mathematics, 4, 1485-1489. doi: 10.4236/am.2013.411200.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.